Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Melbourne, FL

July 31, 2015Indian River County, Florida

NWS Melbourne, FL issued this special weather statement at Jul 31, 2015, 4:21 PM EDT for Indian River County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 4:21 PM EDT (20:21 UTC)
Expired
Jul 31, 2015, 5:15 PM EDT
In force
54 min
Issued by
NWS Melbourne, FL

County Indian River County, FL

The radar

The Melbourne radar (KMLB), 28 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WWUS82 KMLB 312021
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT FRI JUL 31 2015
 
FLZ047-053-054-058-059-312115-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
421 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. LUCIE...
SOUTHEASTERN BREVARD...SOUTHEASTERN OSCEOLA...INDIAN RIVER AND
NORTHERN OKEECHOBEE COUNTIES UNTIL 515 PM EDT...

AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG 
THUNDERSTORMS FROM PALM BAY TO KISSIMMEE PRAIRIE RESERVE...MOVING 
EAST TO NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2776 8041 2778 8042 2777 8044 2777 8042
      2776 8044 2776 8042 2734 8053 2743 8114
      2811 8082 2814 8061 2813 8062 2811 8062
      2793 8052 2795 8051 2814 8060 2814 8058
      2804 8054 2779 8041
TIME...MOT...LOC 2019Z 248DEG 13KT 2784 8074 

$$

WEITLICH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:35 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 31, 3:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT FRI JUL 31 2015

.DISCUSSION...

REMAINDER OF THIS AFTERNOON/TONIGHT...AS EXPECTED...THE LARGE SCALE
OUTFLOW PRODUCED A BAND OF FAST MOVING STORMS WHICH TRAVERSED ACROSS
THE BREADTH OF THE NORTHERN HALF OF THE CWA THROUGH MID AFTERNOON.
BRIEF WIND GUSTS IN THE 35-45 MPH RANGE WERE COMMON...ESPECIALLY AS
AREAL COVERAGE INCREASED ALONG THE BDRY ONCE IT APPROACHED THE
COAST. ANOTHER LARGE CLUSTER OF STRONG STORMS HAS FORMED NORTH OF
LAKE OKEE...WHILE MORE STORMS ARE WEST OF THE KISM RIVER APPROACHING
OSCEOLA CO ATTM. SEVERAL OUTFLOW INTERACTIONS WILL TAKE PLACE ALONG
AND SOUTH OF A LAKE KISM-KMLB LINE...WITH ADDITIONAL STRONG STORMS
EXPECTED THERE. TO THE NORTH...ACTIVITY GAS REDEVELOPED NEAR/EAST OF
THE NATURE COAST...HOWEVER INTENSITY MAY BE LIMITED DUE TO THE
ANTECEDENT STORMS FROM EARLY AFTERNOON.

EXPECT DIURNALLY DRIVEN CONVECTION /SCT SHRA AND A FEW STORMS / TO
LINGER A FEW HRS PAST SUNSET. SULTRY WSW FLOW COUPLED WITH MID LVL
TROUGH LINGERING OVHD COULD LEAD TO ISOLD NOCTURNAL SHOWERS...
ESPECIALLY FROM SOME GOMEX ACTIVITY REACHING LAKE CO/KISM VLY RGN.

THIS WEEKEND...LOW LEVEL PRES/WIND/MOISTURE PATTERN WILL REMAIN
STAGNANT...WITH LOW-MID LEVEL SSW TO SW FLOW AND A RIBBON OF VERY
HIGH PWATS CONTINUING ACROSS THE CENTRAL AND NRN CWA. SOME VERY SLGT
H50 HGT RISES OCCUR IN THE PERSISTENT WEAKNESS ACROSS FL...AND THE
H25 NE WIND MAX WILL REPOSITION ITSELF A LITTLE FARTHER SE TO THE
NW QUADRANT OF A DEVELOPING TUTT LOW WHICH WILL BE RETROGRADING WWD
TO OUR SOUTH NEXT WEEK.

PATTERN WILL KEEP ANOMALOUSLY HIGH (NMRS/LIKELY CAT) RAIN CHCS IN
PLACE WITH DIURNAL SHOWER/STORMS PUSHING EWD/OFFSHORE AT A FAIRLY
RAPID CLIP DURING THE AFTERNOON/VERY EARLY EVENING. TEMPS SHOULD
REMAIN NEAR TO A BIT ABOVE CLIMO.

MON-FRI (PREVIOUS)...THE SFC RIDGE IS FORECAST TO MOVE GRADUALLY
NORTH FROM AROUND LAKE OKEECHOBEE MONDAY TO TAMPA TO MELBOURNE BY
WED. SLOW DECREASE IN DEEP MOISTURE IS FORECAST ACROSS SOUTHERN
SECTIONS EARLY NEXT WEEK AS THE MOISTURE RIBBON LIFTS NORTH OF THE
RIDGE AXIS ACROSS THE NRN PENINSULA INTO MID WEEK. WILL CONTINUE
LIKELY SHOWER/STORMS CHANCES NRN SECTIONS FOR MONDAY BEFORE LOWERING
ALL AREAS TO THE SCATTERED RANGE 30-50 PCT FOR TUE/WED. SHOULD SEE
NRN INTERIOR SECTIONS FAVORED FOR TUE AND WED WITH AFTERNOON AND
LATE DAY BOUNDARY INTERACTIONS EXPECTED ACROSS THE INTERIOR. FOR THU
INTO FRI...ANOTHER 500 MB SHORTWAVE TROUGH IS FORECAST TO MOVE SE
FROM AL/GA TWD N FL. THIS WILL SLOWLY PUSH THE SFC RIDGE BACK SOUTH
AND SET UP WESTERLY MID LAYER FLOW ALOFT. MOISTURE AHEAD OF THE NEXT
TROUGH SHOULD ALLOW FOR SCATTERED STORMS FOR LATE WEEK WITH RAIN
CHANCES IN THE 40-50 PCT RANGE.

&&

.AVIATION...SOME DEVELOPMENT OF SHRA ACTIVITY HAS OCCURRED NEAR AND
WEST OF THE WRN AERODROMES IN THE WAKE OF THE FAST-MOVING EARLY
AFTERNOON OUTFLOW BDRY. HOWEVER THIS ACTIVITY IS MUCH WEAKER THAN
THE EARLIER ACTIVITY. MAIN THREAT FOR STORMS THROUGH ABOUT 22-23Z
LOOKS TO BE  OVER THE MLB-SUA CORRIDOR.

LOOK FOR REPEAT PERFORMANCES OF TODAY'S CONVECTIVE REGIME/PATTERN
THOUGH THIS WEEKEND...AND POSSIBLY MONDAY TO SOME EXTENT.

&&

.MARINE...

THIS WEEKEND...S/SW WINDS WILL INCREASE TO 10-15KT NEAR SHORE AND UP
TO 15-20 KNOTS OFFSHORE WITH SEAS 2-3FT NEAR SHORE AND UP TO 4FT
OFFSHORE NORTH OF SEBASTIAN INLET. HIGH COVERAGE OF SHOWERS AND
STORMS EXPECTED ONCE AGAIN...MOVING OFF THE MAINLAND FROM EARLY AFTN
THROUGH A LITTLE PAST SUNSET. THREAT FOR STRONG STORMS WITH WIND
GUSTS NEAR/ABOVE 34 KNOTS AND FREQUENT LIGHTNING/LOCALLY HIGHER SEAS.

MON-WED (PREVIOUS)...THE SFC RIDGE WILL LIFT NWD TWD LAKE OKEECHOBEE
WITH S/SW WINDS DECREASING TO AROUND 10 KNOTS EARLY NEXT WEEK.
COVERAGE OF STORMS SHOULD DECREASE ACROSS THE SRN WATERS WITH SOME
STORMS STILL MOVING TWD THE COAST FROM BREVARD COUNTY NWD WHERE
DEEPEST MOISTURE WILL RESIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  87  72  88 /  40  70  40  60
MCO  75  87  73  91 /  30  70  40  70
MLB  76  87  74  90 /  40  60  40  60
VRB  75  87  73  90 /  40  60  40  50
LEE  77  87  75  89 /  40  70  40  70
SFB  75  88  73  90 /  40  70  40  70
ORL  75  88  74  90 /  30  70  40  70
FPR  74  88  73  91 /  40  50  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECASTS/AVIATION...CRISTALDI
RADAR/IMPACT WX UPDATES...MOSES
RADAR/WARNING...WEITLICH
Hazardous weather outlook, Jul 31, 11:02 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1102 AM EDT FRI JUL 31 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-312000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1102 AM EDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
ONGOING SHOWERS STORMS ACROSS WEST FLORIDA WILL QUICKLY PUSH
EASTWARDS LATE THIS MORNING WITH ADDITIONAL LIGHTNING STORMS
DEVELOPING IN THE VERY MOIST AND UNSTABLE ATMOSPHERE ACROSS
CENTRAL FLORIDA. COVERAGE OF SHOWERS AND STORMS WILL INCREASE
ACROSS THE REGION THROUGH THE AFTERNOON HOURS WITH NUMEROUS
BOUNDARY COLLISIONS.

SLIGHTLY COOLER TEMPERATURES ALOFT TODAY WILL ALLOW FOR A FEW
STRONGER STORMS THAT MAY PRODUCE WIND GUSTS UP TO 50
MPH...ESPECIALLY ALONG ANY OUTFLOW BOUNDARIES OR COLLISIONS.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ACTIVITY LATER THIS
AFTERNOON WHICH MAY LEAD TO PONDING OF WATER ALONG ROADWAYS AND
MINOR FLOODING OF LOW LYING AREAS.

.MARINE THUNDERSTORM GUST IMPACT...
DEVELOPING SHOWERS AND STORMS WILL AFFECT INLAND LAKES AND
WATERWAYS LATE THIS MORNING BEFORE MOVING QUICKLY OFF TO THE EAST-
NORTHEAST AT 15 TO 20 MPH AND OVER THE INTRACOASTAL AND NEARSHORE
ATLANTIC. ALL ACTIVITY TODAY WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 34 KNOTS. MARINERS SHOULD REMEMBER THAT STRONG
WINDS MAY ARRIVE WELL AHEAD OF RAIN AND LIGHTNING.

.RIP CURRENT IMPACT...
A SMALL EASTERLY SWELL ALONG WITH THE FULL MOON WILL LEAD TO A
MODERATE THREAT FOR RIP CURRENTS NORTH OF CAPE CANAVERAL AND A LOW
THREAT ALONG THE BREVARD AND TREASURE COASTS. THE THREAT WILL BE
GREATEST FROM THROUGH MID TO LATE AFTERNOON DUE TO TIDAL EFFECTS.
ALWAYS SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A MOIST SOUTH TO SOUTHWEST WIND FLOW WILL KEEP THE COVERAGE OF
AFTERNOON STORMS GREATER THAN NORMAL INTO THE WEEKEND AND EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MOSES/SEDLOCK

In the hours before

Local storm report, Jul 31, 2:41 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     4 NW HAULOVER CANAL     28.78N 80.80W
07/31/2015  M43 MPH          BREVARD            FL   OTHER FEDERAL

&&

PG
Local storm report, Jul 31, 2:47 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     4 NW HAULOVER CANAL     28.78N 80.80W
07/31/2015  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0421.

&&

PG
Local storm report, Jul 31, 2:51 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
251 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     4 N HAULOVER CANAL      28.80N 80.74W
07/31/2015  M43 MPH          VOLUSIA            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0022.

&&

PG
Special weather statement, Jul 31, 2:53 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EDT FRI JUL 31 2015

FLZ047-054-058-059-311945-
SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
253 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LUCIE...SOUTHEASTERN
BREVARD...INDIAN RIVER AND NORTHEASTERN OKEECHOBEE COUNTIES UNTIL 345
PM EDT...

AT 252 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT DRUM...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT PIERCE...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2747 8032 2766 8037 2742 8031 2732 8076
      2764 8091 2764 8087 2795 8054 2794 8051
      2797 8051 2783 8043 2785 8045 2784 8048
      2766 8038 2782 8043 2743 8027 2742 8027
TIME...MOT...LOC 1852Z 226DEG 21KT 2749 8074

WEITLICH
Special weather statement, Jul 31, 3:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT FRI JUL 31 2015

FLZ047-054-312030-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
342 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD AND CENTRAL
INDIAN RIVER COUNTIES UNTIL 430 PM EDT...

AT 342 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEBASTIAN HIGHLANDS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2766 8037 2764 8038 2759 8051 2784 8076
      2802 8057 2766 8038 2767 8038 2772 8039
      2774 8041 2776 8040 2776 8042 2779 8044
      2779 8042 2791 8048 2794 8051 2804 8054
      2774 8038 2765 8035
TIME...MOT...LOC 1942Z 222DEG 25KT 2779 8054

WEITLICH
Special weather statement, Jul 31, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT FRI JUL 31 2015

FLZ047-053-054-058-059-312115-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
421 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. LUCIE...
SOUTHEASTERN BREVARD...SOUTHEASTERN OSCEOLA...INDIAN RIVER AND
NORTHERN OKEECHOBEE COUNTIES UNTIL 515 PM EDT...

AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM PALM BAY TO KISSIMMEE PRAIRIE RESERVE...MOVING
EAST TO NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2776 8041 2778 8042 2777 8044 2777 8042
      2776 8044 2776 8042 2734 8053 2743 8114
      2811 8082 2814 8061 2813 8062 2811 8062
      2793 8052 2795 8051 2814 8060 2814 8058
      2804 8054 2779 8041
TIME...MOT...LOC 2019Z 248DEG 13KT 2784 8074

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 12:59 PM EDTSpecial Weather StatementMLBOrange46 min
Jul 31, 1:37 PM EDTSpecial Weather StatementMLBBrevard, Orange, Osceola, Seminole, Volusia53 min
Jul 31, 1:58 PM EDTSpecial Marine WarningMLB92 min
Jul 31, 2:15 PM EDTSpecial Weather StatementMLBOkeechobee45 min
Jul 31, 2:53 PM EDTSpecial Weather StatementMLBIndian River52 min
Jul 31, 3:04 PM EDTSpecial Marine WarningMLB86 min
Jul 31, 3:42 PM EDTSpecial Weather StatementMLBIndian River48 min
Jul 31, 3:51 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River24 min
Jul 31, 4:27 PM EDTSpecial Marine WarningMLB93 min
Jul 31, 4:50 PM EDTSpecial Weather StatementMLBMartin55 min
Jul 31, 5:33 PM EDTAreal Flood AdvisoryMLBMartin87 min
Jul 31, 5:44 PM EDTSpecial Weather StatementMLBMartin61 min
Jul 31, 5:59 PM EDTSpecial Marine WarningMLB61 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.